S-integral points on elliptic curves - Notes on a paper of B. M. M. de Weger
Journal de Théorie des Nombres de Bordeaux, Tome 13 (2001) no. 2, pp. 443-451.

Nous donnons une nouvelle preuve beaucoup plus courte d’un résultat de B. M. M de Weger. Cette preuve est basée sur la théorie des formes linéaires de logarithmes complexes, p-adiques et elliptiques, pour lesquelles nous obtenons une majoration en confrontant les résultats de Hajdu et Herendi à ceux de Rémond et Urfels.

In this paper we give a much shorter proof for a result of B.M.M de Weger. For this purpose we use the theory of linear forms in complex and p-adic elliptic logarithms. To obtain an upper bound for these linear forms we compare the results of Hajdu and Herendi and Rémond and Urfels.

@article{JTNB_2001__13_2_443_0,
     author = {Herrmann, Emanuel and Peth\"o, Attila},
     title = {$S$-integral points on elliptic curves - Notes on a paper of B. M. M. de Weger},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {443--451},
     publisher = {Universit\'e Bordeaux I},
     volume = {13},
     number = {2},
     year = {2001},
     zbl = {1065.11014},
     mrnumber = {1881378},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_2001__13_2_443_0/}
}
Herrmann, Emanuel; Pethö, Attila. $S$-integral points on elliptic curves - Notes on a paper of B. M. M. de Weger. Journal de Théorie des Nombres de Bordeaux, Tome 13 (2001) no. 2, pp. 443-451. http://www.numdam.org/item/JTNB_2001__13_2_443_0/

[1] W. Bosma, J. Cannon, C. Playoust, The Magma algebra system I: The user language. J. Symb. Comp., 24, 3/4 (1997), 235-265. (See also the Magma home page at http://www.maths.usyd.edu.au:8000/u/magma/) | MR 1484478 | Zbl 0898.68039

[2] S. David, Minorations de formes linéaires de logarithmes elliptiques. Mém. Soc. Math. France(N.S.) 62 (1995). | Numdam | MR 1385175 | Zbl 0859.11048

[3] J. Gebel, A. Peth, H.G. Zimmer, Computing integral points on elliptic curves. Acta Arith. 68 (1994), 171-192. | MR 1305199 | Zbl 0816.11019

[4] J. Gebel, A. Peth, H.G. Zimmer, Computing S-integral points on elliptic curves. Algorithmic number theory (Talence, 1996), 157-171, Lecture Notes in Comput. Sci. 1122, Springer, Berlin, 1996. | MR 1446509 | Zbl 0899.11012

[5] A. Peth, H.G. Zimmer, J. Gebel, E. Herrmann, Computing all S-integral points on elliptic curves. Math. Proc. Cambr. Phil. Soc. 127 (1999), 383-402. | MR 1713117 | Zbl 0949.11033

[6] G. Rémond, F. Urfels, Approximation diophantienne de logarithmes elliptiques p-adiques. J. Numb. Th. 57 (1996), 133-169. | MR 1378579 | Zbl 0853.11055

[7] J.H. Silverman, The Arithmetic of Elliptic Curves. Graduate Texts in Mathematics 106, Springer-Verlag, New York, 1986. | MR 817210 | Zbl 0585.14026

[8] N.P. Smart, S-integral Points on elliptic curves. Math. Proc. Cambr. Phil. Soc. 116 (1994), 391-399. | MR 1291748 | Zbl 0817.11031

[9] J.T. Tate, Algorithm for determining the type of a singular fibre in an elliptic pencil. Modular functions of one variable, IV (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), 33-52, Lecture Notes in Math. 476, Springer, Berlin, 1975. | MR 393039

[10] N. Tzanakis, Solving elliptic Diophantine equations by estimating linear forms in elliptic logarithms. The case of quartic equations. Acta Arith. 75 (1996), 165-190. | MR 1379397 | Zbl 0858.11016

[11] B.M.M. De Weger, Algorithms for Diophantine equations. PhD Thesis, Centr. for Wiskunde en Informatica, Amsterdam, 1987. | Zbl 0687.10013

[12] B.M.M. De Weger, S-integral solutions to a Weierstrass equation, J. Théor. Nombres Bordeaux 9 (1997), 281-301. | Numdam | MR 1617399 | Zbl 0898.11009

[13] Apecs, Arithmetic of plane elliptic curves, ftp://ftp.math.mcgill.ca/pub/apecs.

[14] mwrank, a package to compute ranks of elliptic curves over the rationals. http://www.maths.nott.ac.uk/personal/jec/ftp/progs.

[15] Simath, a computer algebra system for algorithmic number theory. http://simath.math.unisb.de.